# SDR UALA2010072302628

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 54,420 hours, 20,423 cycles
- Engine: Iae V2527A5
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Module
- Part number: PG1152AC04
- Part serial: 2
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF 80-100 KNOTS DUE TO F/O AIRSPEED IND MALFUNCTION.  REPLACED ADM 19FP2 PER MM.  OPS NORMAL.
